Side Effects Of Taking Fattening Drugs?
Hello, good night I want to ask, I take Chinese brand fattening drugs, start eating so much after stopping consumption, appetite is totally gone, if I eat rice vomit, every time I want to eat vomiting, what do I do?
Hello, thank you for the question to HealthReplies.com
First of all, of course you need to be sure in advance whether the drug you are taking is already registered with BPOM (the drug and food regulatory agency) or not. If the product has not been registered with BPOM, basically the ingredients used in the drug are not guaranteed safety. Fattening drugs sold on the market (which do not get a distribution permit from BPOM) generally contain corticosteroids. This drug does have side effects to increase appetite and also increase fat deposition in certain places (like in the stomach or on the face so that makes a person look fatter). However, this drug has many other side effects that are harmful to the body.
People who use corticosteroids for long periods and high doses should not stop using drugs suddenly (tapering should be done or a slow decrease in dosage). Stopping drug use abruptly can cause withdrawal symptoms such as:
feeling weak and getting tired quickly
nausea and vomiting
pain in the joints and muscles
The symptoms that you are experiencing may be caused by withdrawal symptoms. You should immediately consult a doctor to get further evaluation and management.
So much information from me, hopefully enough answer